Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações

Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 2225

105 Team Members
Filters -> Year: 2025
121
TITLE: Invariant Measures for a Class of Stochastic Third-Grade Fluid Equations in 2D and 3D Bounded Domains
AUTHORS: Tahraoui, Yassine ; Fernanda Cipriano ;
PUBLISHED: 2024, SOURCE: JOURNAL OF NONLINEAR SCIENCE, VOLUME: 34, ISSUE: 6
INDEXED IN: Scopus WOS CrossRef: 3
122
TITLE: Latitude by two altitudes of the Sun - Douwes' and Riddle's methods
AUTHORS: Ana Filipa Queirós; António Costa Canas; Teresa Sousa ;
PUBLISHED: 2024, SOURCE: Journal of Navigation, PAGES: 1-14
INDEXED IN: Scopus CrossRef
123
TITLE: Lattices of varieties of plactic-like monoids  Full Text
AUTHORS: Aird, Thomas; Duarte Ribeiro ;
PUBLISHED: 2024, SOURCE: SEMIGROUP FORUM, VOLUME: 109, ISSUE: 1, PAGES: 3-37
INDEXED IN: Scopus WOS CrossRef: 1 Unpaywall
124
TITLE: Limits of AI - theoretical, practical, ethical
AUTHORS: Klaus Mainzer; Reinhard Kahle ;
PUBLISHED: 2024, SOURCE: Technik im Fokus
INDEXED IN: CrossRef Unpaywall
125
TITLE: Long-term in situ Eulerian Sea surface temperature records along the Portuguese Coast
AUTHORS: Pessanha Santos, Nuno ; Ricardo Moura ; da Silva, Catarina Santos; Lamas, Luisa; Lobo, Victor; Neto, Miguel de Castro;
PUBLISHED: 2024, SOURCE: DATA IN BRIEF, VOLUME: 54, PAGES: 110287
INDEXED IN: Scopus WOS CrossRef
126
TITLE: Marginalized LASSO in the low-dimensional difference-based partially linear model for variable selection  Full Text
AUTHORS: Norouzirad, M. ; Ricardo Moura ; Arashi, M.; Marques, F. J.;
PUBLISHED: 2024, SOURCE: JOURNAL OF APPLIED STATISTICS, PAGES: 1-29
INDEXED IN: Scopus WOS CrossRef Unpaywall
127
TITLE: Maximal Noncompactness of Singular Integral Operators on L2 Spaces with Some Khvedelidze Weights
AUTHORS: Oleksiy Karlovych ; Shalukhina, Alina;
PUBLISHED: 2024, SOURCE: International Workshop on Operator Theory and its Applications (IWOTA) in OPERATOR AND MATRIX THEORY, FUNCTION SPACES, AND APPLICATIONS, IWOTA 2022, VOLUME: 295, PAGES: 279-295
INDEXED IN: Scopus WOS
128
TITLE: Maximal Noncompactness of Singular Integral Operators on Lp Spaces with Power Weights
AUTHORS: Oleksiy Karlovych ; Alina Shalukhina;
PUBLISHED: 2024, SOURCE: Trends in Mathematics, VOLUME: 7, PAGES: 87-97
INDEXED IN: Scopus
129
TITLE: Maximum likelihood localization of a network of moving agents from ranges, bearings and velocity measurements
AUTHORS: Valdeira, Filipa ; Soares, Claudia; Gomes, Joao;
PUBLISHED: 2024, SOURCE: SIGNAL PROCESSING, VOLUME: 221, PAGES: 109471
INDEXED IN: Scopus WOS CrossRef
130
TITLE: Metabolic Cost of Load Carriage in a Special Forces Team - A Non-parametric Approach
AUTHORS: Lucena, Rui; Almeida, Nuno; Simões, P. ;
PUBLISHED: 2024, SOURCE: 24th International Conference on Computational Science and Its Applications (ICCSA) in COMPUTATIONAL SCIENCE AND ITS APPLICATIONS-ICCSA 2024 WORKSHOPS, PT II, VOLUME: 14816, PAGES: 131-143
INDEXED IN: Scopus WOS CrossRef
131
TITLE: On a Schrödinger Equation in the Complex Space Variable
AUTHORS: Esquivel, Manuel L. ; Krasii, Nadezhda P.; Didier, Philippe L.;
PUBLISHED: 2024, SOURCE: APPLIEDMATH, VOLUME: 4, ISSUE: 4, PAGES: 1555-1587
INDEXED IN: Scopus WOS CrossRef Unpaywall
132
TITLE: On Dilations of Fourier Multipliers on Weighted Lebesgue Spaces
AUTHORS: Oleksiy Karlovych ; Eugene Shargorodsky;
PUBLISHED: 2024, SOURCE: Operator Theory: Advances and Applications, VOLUME: 297, PAGES: 109-122
INDEXED IN: Scopus
133
TITLE: On monoids of endomorphisms of a cycle graph  Full Text
AUTHORS: Dimitrova, Ilinka; Vítor H. Fernandes ; Koppitz, Jorg; Quinteiro, Teresa M. ;
PUBLISHED: 2024, SOURCE: MATHEMATICA SLOVACA, VOLUME: 74, ISSUE: 5, PAGES: 1071-1088
INDEXED IN: Scopus WOS CrossRef Unpaywall
134
TITLE: On partial endomorphisms of a star graph  Full Text
AUTHORS: Dimitrova, Ilinka; Vítor H. Fernandes ; Koppitz, Jorg;
PUBLISHED: 2024, SOURCE: QUAESTIONES MATHEMATICAE, PAGES: 1-21
INDEXED IN: Scopus WOS CrossRef
135
TITLE: On the Algebras of Wiener-Hopf Operators with Continuous Symbols Acting on Some Banach Function Spaces
AUTHORS: Oleksiy Karlovych ; Márcio Valente;
PUBLISHED: 2024, SOURCE: Operator Theory: Advances and Applications, VOLUME: 297, PAGES: 123-144
INDEXED IN: Scopus
136
TITLE: On the cyclic inverse monoid on a finite set
AUTHORS: Vítor H. Fernandes ;
PUBLISHED: 2024, SOURCE: ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, VOLUME: 17, ISSUE: 02
INDEXED IN: Scopus WOS CrossRef
137
TITLE: On the full range of Zippin and inclusion indices of rearrangement-invariant spaces
AUTHORS: Curbera, Guillermo P.; Oleksiy Karlovych ; Shargorodsky, Eugene;
PUBLISHED: 2024, SOURCE: REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, VOLUME: 118, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef
138
TITLE: On the monoid of order-preserving transformations of a finite chain whose ranges are intervals  Full Text
AUTHORS: Vítor H. Fernandes ;
PUBLISHED: 2024, SOURCE: SEMIGROUP FORUM, VOLUME: 109, ISSUE: 2, PAGES: 336-346
INDEXED IN: Scopus WOS CrossRef
139
TITLE: On the monoid of partial isometries of a wheel graph
AUTHORS: Vítor H. Fernandes ;
PUBLISHED: 2024, SOURCE: ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, VOLUME: 17, ISSUE: 01
INDEXED IN: Scopus WOS CrossRef Unpaywall
140
TITLE: On Three Submonoids of the Dihedral Inverse Monoid on a Finite Set  Full Text
AUTHORS: Dimitrova, I.; Vítor H. Fernandes ; Koppitz, J.; Quinteiro, T. M. ;
PUBLISHED: 2024, SOURCE: BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, VOLUME: 47, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef Unpaywall

Results per Page: 20.
Page 7 of 112. Total results: 2225.